Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Do I need a mirena coil replacement as I suffer from stomach ache and back ache ?

hi i have period pain like stomach ache for 4 days back ache and i suffer from depression ,my mirena coil has been in place for 6 and half years so its going to be changed soon,the last 4 months i have had a mid cycle bleed of brown blood ..i am nearing mid cycle now
Thu, 12 Jan 2012
Report Abuse
Question is related to
Drug/Medication ,   ,  
  User's Response
's  Response
Hi..
kindly get your iucd coil changed as soon as possible.
It may be the indication that no more this coil suits you and need to go for some other way of contraception.Consult your gynaec soon.
ENT Specialist Dr. Puneet Maheshwari's  Response
hello
welcome to health care magic
actually its not safe to prescribe drugs here ..so its better u contact some gynaecologist...that wil be far better
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Hello
Welcome to health care magic
change your contraceptive device as it already has crossed it limit..pain during menses can occur due to many reason.it is commonly due to congestion of pelvic area
Wish you speedy recovery
Disclaimer
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I m 19 I have a 4month old baby and I ve been suffering with random leg bruising and cramps also I have been suffering with stomach ache and really bad back ache in my spine I had bloods taken but they came back clear any idea what s wrong with me?

doctor1 MD

Stomach ache and back ache at night for over 12 months. I suffer from really bad stomach ache at night which wakes me up about 2 am and by 6 am I have to get up and sit up which eases it a little. I also get lower back pain with it. I get a dull ache during the day but it is only at night I am in agony. Have had colonoscopy, ultra sound scan and CT scan - nothing found! Has been going on for over 12 months. Eating doesn t seem to affect it and it has been at its worse when stress levels have been low. Menstrual cycle appears unrelated. I am 36.

doctor1 MD

I have constant lower stomach ache, back ache and my thighs ache. My stools are soft but I keep needing to pass a stool every 1-2 hours. I have lost 1 stone in weight since xmas. I have been suffering like this for a few months but it has seemed worse in the last month

Recent questions on  Combined oral contraceptive pill

doctor1 MD

Hi Doctor.. (Preferably Gynecologist) My first time to used Althea Pills was last June-August 2013 just to treat my irregular period and to treat my acne. Being irregular is in our genes my sisters we re also suffering from period irregularities. The reason I took these pill is because I didn t have my period for 3 months or more, and I guess this is the reason why I had pimple breakouts. And it did a good job on my menstruation while taking it for 3 months I have been regular, my acne lessen somehow, and also I gain 3kls weight and my breast become bigger a bit. But I got a constipation to the point that I got so blood on my stools because of the hemorrhoids or im having rectal bleeding. ---Is it also caused by taking this althea pills? Now I just noticed that after I stopped taking this pill, I didn t have this constipation (Im not sure if this is just a con-insidence). And also my menstrual irregularities came back after I stopped the pill. Now I just notice that from February 2014 until June 2014 I did nt have my period yet. I m quite afraid for not having my period for almost 5 months. ----Is it because of the althea pill that I took before? And one last question.. My period Just came this June 6, 2014 but its very minimal. At first I got 1 tiny black sticky something on my underwear, followed by a drops of red blood but only little. Is it considered my first day menstruation? I decided to take althea pills again this time because It was written on the box that I should take it on the first day of my period. Im also taking Zinc for acne supplement from last month up to now. ----How safe it is to take again? An I heard that taking birth control pills like this can cause cancer, how true is this? And also Is it safe to take althea pills while Im on this dieatary supplement? Please answer my questions Doctor. It will be a great help for me. Thank You very much! I ll wait for your response. Im just very worried about this.

doctor1 MD

hi for the past few months when I pass gas/fart is smells like a strong smell or metal or iron mix. It is so strong, and I am wondering what is causing it. I do not take any type of medication except ortho try clylen birth control pills, and i do not take iron pills.

doctor1 MD

I take Ziac or Bisoprolol -HCTZ 5-6.5 I got a refill and the pills were light peach colored and have UL 11 on them. I didn t think anything about it at first - but I am now having vision and headache problems and I do not think these pills are for blood pressure. I am out of town and can t go to the pharmacy I got them from right now.

doctor1 MD

I missed one full week of pills. I followed the instruction on the pill pack (i'm a sunday start) so i finished the pack. then started a new one.
Its been almost 2 months now since the missed week and i have only been without my period for one week, and just got it again for the 4th time!!
whats is wrong?

doctor1 MD

i am currently on depo provera and have bled for weeks non stop i will be going on holiday soon can i take norethisterone to stop the bleeding? And will this prevent me from bleeding during or after sex? i will be reunited with my fiance after not...

doctor1 MD

Hi I am XXXX. I had sex with my girlfriend last month Oct 14th,15th and 16th. She first took a contraceptive pill considering we have done for all. But again we made love within 4 hours of her taking the pill. so I forced her take another pill too...

doctor1 MD

Hi I'm XXXX.37 yrs old. I have 2 kids...my problem is irregular and painful periods. ..Dr. suggest me novelon tablets. ..I'm taking novelon 3 days but till now periods on..why